# SDR FDEA201006162032

- Difficulty date: June 16, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ANB72535
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP ASSY INBD ACTUATOR LOWER ATTACHMENT FITTING FOUND CORROSION.  REPAIR CARRIED OUT PER E.A. 8-5750-140360,  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 110.
